MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR SRS MOD STEM - 8X100MM; COMPREHENSIVE SRS MODULAR STEM WITH SCREW

ZIMMER BIOMET, INC. COMPR SRS MOD STEM - 8X100MM; COMPREHENSIVE SRS MODULAR STEM WITH SCREW
Catalog Number 211236
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteopenia/ Osteoporosis (2651); Radiolucent Lines (4848)
Date of Event 01/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a complex revision history of a right reverse total shoulder arthroplasty including multiple periprosthetic fracture repairs and mrsa infection in the joint.The patient underwent a revision approximately four (4) years and nine (9) months after the previous revision due to loosening of the srs implant over time.Furthermore, the surgeon requested a custom intercalary segment to be made to allow for previous segments to remain and attach the custom which would allow for a standard line distal humeral component to complete a total humeral construct.Since revision, the patient is doing well with pain and swelling has resolved.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item# 211215; lot# 179160 item# 211226; lot# 966890 item# 211229; lot# 739710 item# 115340; lot# 738490 item# 118000; lot# 139820 item# xl-115368; lot# 469610 item# ti-115323; lot# 620400 customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.(b)(4).H6: proposed annex g code: mechanical (g04) - stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: original srs loosened over time and required revision surgery on (b)(6) 2024.The surgeon requested a custom intercalary segment to be made to allow for previous segments to remain and attach the custom which would allow for a standard line distal 50mm humeral component to complete a total humeral construct.Possible loosening of the distal humeral component on pre-revision images.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPR SRS MOD STEM - 8X100MM
Common Device Name
COMPREHENSIVE SRS MODULAR STEM WITH SCREW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18944788
Report Number0001825034-2024-00726
Device Sequence Number8232205
Product Code KWT
UDI-Device Identifier00880304540484
UDI-Public(01)00880304540484(17)290204(10)829710
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K223631
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number211236
Device Lot Number829710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale